KOPS - The Institutional Repository of the University of Konstanz

Bounded H<sub>∞</sub>-calculus for pseudo-differential Douglis–Nirenberg systems of mild regularity

Bounded H-calculus for pseudo-differential Douglis–Nirenberg systems of mild regularity

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DENK, Robert, Jürgen SAAL, Jörg SEILER, 2009. Bounded H-calculus for pseudo-differential Douglis–Nirenberg systems of mild regularity. In: Mathematische Nachrichten. Wiley-Blackwell. 282(3), pp. 386-407. ISSN 0025-584X. eISSN 1522-2616. Available under: doi: 10.1002/mana.200810743

@article{Denk2009Bound-58152, title={Bounded H-calculus for pseudo-differential Douglis–Nirenberg systems of mild regularity}, year={2009}, doi={10.1002/mana.200810743}, number={3}, volume={282}, issn={0025-584X}, journal={Mathematische Nachrichten}, pages={386--407}, author={Denk, Robert and Saal, Jürgen and Seiler, Jörg} }

Saal, Jürgen Seiler, Jörg Bounded H<sub>∞</sub>-calculus for pseudo-differential Douglis–Nirenberg systems of mild regularity Denk, Robert Saal, Jürgen 2022-07-26T11:11:02Z 2009 eng Denk, Robert 2022-07-26T11:11:02Z Seiler, Jörg

This item appears in the following Collection(s)

Search KOPS


Browse

My Account